# SDR ASAA0480612

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 3912757503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LEFT WING FUEL PANEL 1303 CHAFED AND PITTED.  REPLACED PANEL.  (M)
